Loading [MathJax]/jax/output/SVG/config.js
Eurasian Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Mathematical Journal, 2015, том 6, номер 1, страницы 96–114 (Mi emj187)  

Эта публикация цитируется в 11 научных статьях (всего в 11 статьях)

Atanassov’s intuitionistic fuzzy translations of intuitionistic fuzzy subalgebras and ideals in $BCK/BCI$-algebras

T. Senapatia, M. Bhowmikb, M. Pala, B. Davvazc

a Department of Applied Mathematics with Oceanology and Computer Programming, Vidyasagar University, Midnapore - 721 102, India
b Department of Mathematics, V. T. T. College, Midnapore - 721 101, India
c Department of Mathematics, Yazd University, Yazd, Iran
Список литературы:
Аннотация: In this paper, the concepts of intuitionistic fuzzy translation to intuitionistic fuzzy subalgebras and ideals in $BCK/BCI$-algebras are introduced. The notion of intuitionistic fuzzy extensions and intuitionistic fuzzy multiplications of intuitionistic fuzzy subalgebras and ideals are introduced and several related properties are investigated. In this paper, the relationships between intuitionistic fuzzy translations and intuitionistic fuzzy extensions of intuitionistic fuzzy subalgebras and ideals are investigated.
Ключевые слова и фразы: intuitionistic fuzzy subalgebra, intuitionistic fuzzy ideal, intuitionistic fuzzy translation, intuitionistic fuzzy extension, intuitionistic fuzzy multiplication.
Поступила в редакцию: 20.01.2013
Реферативные базы данных:
Тип публикации: Статья
MSC: 06F35, 03G25, 08A72
Язык публикации: английский
Образец цитирования: T. Senapati, M. Bhowmik, M. Pal, B. Davvaz, “Atanassov’s intuitionistic fuzzy translations of intuitionistic fuzzy subalgebras and ideals in $BCK/BCI$-algebras”, Eurasian Math. J., 6:1 (2015), 96–114
Цитирование в формате AMSBIB
\RBibitem{SenBhoPal15}
\by T.~Senapati, M.~Bhowmik, M.~Pal, B.~Davvaz
\paper Atanassov’s intuitionistic fuzzy translations of intuitionistic fuzzy subalgebras and ideals in $BCK/BCI$-algebras
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 1
\pages 96--114
\mathnet{http://mi.mathnet.ru/emj187}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000374499100008}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/emj187
  • https://www.mathnet.ru/rus/emj/v6/i1/p96
  • Эта публикация цитируется в следующих 11 статьяx:
    1. Hameed A.T., Zabiba Mohammed Shakir Mahdi, Malik N.H., “Magnified Translation of Intuitionistic Fuzzy At-Ideals on At-Algebra”, J. Discret. Math. Sci. Cryptogr., 24:6 (2021), 1645–1650  crossref  mathscinet  zmath  isi  scopus
    2. Lee J.-G., Hur K., Jun Y.B., “Multi-Folded N-Structures With Finite Degree and Its Application in Bch-Algebras”, Int. J. Comput. Intell. Syst., 14:1 (2021), 36–42  crossref  isi  scopus
    3. Sh. Dogra, M. Pal, “M-polar picture fuzzy ideal of a bck algebra”, Int. J. Comput. Intell. Syst., 13:1 (2020), 409–420  crossref  isi
    4. N. Thongngam, A. Iampan, “A novel approach to intuitionistic fuzzy sets in up-algebras”, Korean J. Math., 27:4 (2019), 1077–1108  crossref  mathscinet  zmath  isi
    5. T. Senapati, Y. B. Jun, K. P. Shum, “Cubic intuitionistic subalgebras and closed cubic intuitionistic ideals of b-algebras”, J. Intell. Fuzzy Syst., 36:2 (2019), 1563–1571  crossref  mathscinet  isi  scopus
    6. T. Senapati, “$T$-fuzzy $KU$-ideals of $KU$-algebras”, Afr. Mat., 29:3-4 (2018), 591–600  crossref  mathscinet  zmath  isi  scopus
    7. T. Senapati, G. Muhiuddin, K. P. Shum, “Representation of up-algebras in interval-valued intuitionistic fuzzy environment”, Ital. J. Pure Appl. Math., 2017, no. 38, 497–518  isi
    8. T. Senapati, K. P. Shum, “Atanassov's intuitionistic fuzzy bi-normed KU-subalgebras of a KU-algebra”, Mo. J. Math. Sci., 29:1 (2017), 92–112  isi
    9. Ch. Jana, T. Senapati, M. Pal, “T-derivations on complicated subtraction algebras”, J. Discret. Math. Sci. Cryptogr., 20:8 (2017), 1583–1595  crossref  isi
    10. M. Touqeer, N. Cagman, “On some properties of p-ideals based on intuitionistic fuzzy sets”, Cogent Math., 3 (2016), UNSP 1210001  crossref  mathscinet  isi
    11. Ch. Jana, T. Senapati, M. Pal, “$(\in, \in \vee q)$-intuitionistic fuzzy BCI-subalgebras of a BCI-algebra”, J. Intell. Fuzzy Syst., 31:1 (2016), 613–621  crossref  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Eurasian Mathematical Journal
    Статистика просмотров:
    Страница аннотации:369
    PDF полного текста:163
    Список литературы:69
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025